# SDR 9520806633

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633US
- Make and model: Boeing 747227B
- Aircraft serial: 21991
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1265-1318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PCK, FOUND CORROSION IN THE CROWNLESS SEAT TRACK, LBL 11.33, BS 1265-1318.  REPAIRED TRACK (P/N 65B 23464-7) PER EA 66-104417.
